Shaher Momani
Shaher Momani
Professor of Mathematics, Ajman University
Adresse e-mail validée de ajman.ac.ae - Page d'accueil
Titre
Citée par
Citée par
Année
Application of variational iteration method to nonlinear differential equations of fractional order
ΖΜ Odibat, S Momani
International journal of nonlinear sciences and numerical simulation 7 (1 …, 2006
8312006
Application of He’s variational iteration method to Helmholtz equation
S Momani, S Abuasad
Chaos, Solitons & Fractals 27 (5), 1119-1123, 2006
5492006
Modified homotopy perturbation method: application to quadratic Riccati differential equation of fractional order
Z Odibat, S Momani
Chaos, Solitons & Fractals 36 (1), 167-174, 2008
4732008
Homotopy analysis method for fractional IVPs
I Hashim, O Abdulaziz, S Momani
Communications in Nonlinear Science and Numerical Simulation 14 (3), 674-684, 2009
4592009
Homotopy perturbation method for nonlinear partial differential equations of fractional order
S Momani, Z Odibat
Physics Letters A 365 (5-6), 345-350, 2007
4202007
Numerical comparison of methods for solving linear differential equations of fractional order
S Momani, Z Odibat
Chaos, Solitons & Fractals 31 (5), 1248-1255, 2007
3952007
A generalized differential transform method for linear partial differential equations of fractional order
Z Odibat, S Momani
Applied Mathematics Letters 21 (2), 194-199, 2008
3732008
Analytical solution of a time-fractional Navier–Stokes equation by Adomian decomposition method
S Momani, Z Odibat
Applied Mathematics and Computation 177 (2), 488-494, 2006
3392006
Numerical solutions of fuzzy differential equations using reproducing kernel Hilbert space method
OA Arqub, ALS Mohammed, S Momani, T Hayat
Soft Computing 20 (8), 3283-3302, 2016
3002016
Analytical approach to linear fractional partial differential equations arising in fluid mechanics
S Momani, Z Odibat
Physics Letters A 355 (4-5), 271-279, 2006
2952006
Numerical approach to differential equations of fractional order
S Momani, Z Odibat
Journal of Computational and Applied Mathematics 207 (1), 96-110, 2007
2572007
Generalized differential transform method: application to differential equations of fractional order
Z Odibat, S Momani, VS Erturk
Applied Mathematics and Computation 197 (2), 467-477, 2008
2562008
Numerical methods for nonlinear partial differential equations of fractional order
Z Odibat, S Momani
Applied Mathematical Modelling 32 (1), 28-39, 2008
2562008
Decomposition method for solving fractional Riccati differential equations
S Momani, N Shawagfeh
Applied Mathematics and Computation 182 (2), 1083-1092, 2006
2512006
Generalized differential transform method for solving a space-and time-fractional diffusion-wave equation
S Momani, Z Odibat, VS Erturk
Physics Letters A 370 (5-6), 379-387, 2007
2422007
Application of reproducing kernel algorithm for solving second-order, two-point fuzzy boundary value problems
OA Arqub, M Al-Smadi, S Momani, T Hayat
Soft Computing 21 (23), 7191-7206, 2017
2382017
The variational iteration method: an efficient scheme for handling fractional partial differential equations in fluid mechanics
Z Odibat, S Momani
Computers & Mathematics with Applications 58 (11-12), 2199-2208, 2009
2352009
Fuzzy fractional order sliding mode controller for nonlinear systems
H Delavari, R Ghaderi, A Ranjbar, S Momani
Communications in Nonlinear Science and Numerical Simulation 15 (4), 963-978, 2010
2242010
Application of generalized differential transform method to multi-order fractional differential equations
VS Erturk, S Momani, Z Odibat
Communications in Nonlinear Science and Numerical Simulation 13 (8), 1642-1654, 2008
2242008
Approximate analytical solution of the nonlinear fractional KdV–Burgers equation: a new iterative algorithm
A El-Ajou, OA Arqub, S Momani
Journal of Computational Physics 293, 81-95, 2015
2082015
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20